| Model Number |
9735560 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a thermal therapy system being used during a soft neuro tissue ablation.It was reported that the tubing for the thermal therapy system leaked.It was noted that the tubing on the console side connector had an excess amount of saline drain out of the system.Replacing the tubing restored functionality.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no reported impact on patient outcome.